# SDR MWEA030044

- Difficulty date: January 24, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley
- Part number: 59365321
- Condition: Broken
- Location: Pulley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT FOLLOW UP CABLE PULLEY IN THE SLAT SEQUENCE CONTROL MECHANISM HAS A SECTION BROKEN OFF.  --  BLENDED DAMAGE.
